Logo Logo
Switch Language to German
Haution, Olivier (2019): Fixed point theorems involving numerical invariants. In: Compositio Mathematica, Vol. 155, No. 2: pp. 260-288
Full text not available from 'Open Access LMU'.


We exhibit invariants of smooth projective algebraic varieties with integer values, whose nonvanishing modulo p prevents the existence of an action without fixed points of certain finite p-groups. The case of base fields of characteristic p is included. Counterexamples are systematically provided to test the sharpness of our results.